THERMAL SCIENCE

International Scientific Journal

THE GENERALIZED GIACHETTI-JOHNSON HIERARCHY AND ALGEBRO-GEOMETRIC SOLUTIONS OF THE COUPLED KDV-MKDV EQUATION

ABSTRACT
By using a Lie algebra A1, an isospectral Lax pair is introduced from which a generalized Giachetti-Johnson hierarchy is generated, which reduce to the coupled KdV-MKdV equation, furthermore, the algebro-geometric solutions of the coupled KdV-MKdV equation are constructed in terms of Riemann theta functions.
KEYWORDS
PAPER SUBMITTED: 2018-07-19
PAPER REVISED: 2018-10-20
PAPER ACCEPTED: 2019-01-25
PUBLISHED ONLINE: 2019-06-08
DOI REFERENCE: https://doi.org/10.2298/TSCI180719257Y
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2019, VOLUME 23, ISSUE 3, PAGES [1697 - 1702]
REFERENCES
  1. Adomian, G., A Review of the Decomposition Method and Sme Recent Results for Nonlinear Equations, Computers &Mathematics with Applications, 21(1991),5,pp.101-127
  2. Yang, X.J., et al., Exact Traveling-Wave Soluton for Local Fractional Boussinesq Equation in Fractal Domain, Fractals, 25(2017),4, Article ID 1740006
  3. Yang, X.J., et al., A New Computational Approach for Solving Nonlinear Local Fractional PDEs, Journal of Computational and Applied Mathematics, 339(2018), pp.285-296
  4. Yang, X.J., et al., Exact Travelling Wave Solutions for the Local Fractional Two-Dimensional Burgers-Type Equations, Computers & Mathematics with Applications,73 (2017), 2,pp. 203-210
  5. Gesztesy, F., et al., Soliton Equations and their Algebro-Geometric Solutions, Cambridge University Press, Cambridge, 2003
  6. Hou, Y., et al., Algebro-Geometric Solutions for the Gerdjikov-Ivanov Hierarchy, Journal of Mathematical Physics,54 (2013), 073505-30
  7. Zhao, P., et al., Algebro-Geometric Solutions for the Ruijsenaars-Toda Hierarch, Chaos, Solitons & Fractals, 54 (2013),pp. 8-25
  8. Korteweg, D. J., et al., On the Change of Form of Long Waves Advancing in a Rectangular Canal, and on a New Type of Long Stationary Waves, The London, Edinburgh, and Dublin Philosophical Magazine and Journal of Science, 39(1895), 240, pp. 422-443
  9. Calogero, F., et al., Spectral Transform and Solitons: Tools to Solve and Investigate Nonlinear Evolution Equations, North-Holland, New York, NY, USA, 1982
  10. Yang, X.J., et al., Modelling Fractal Waves on Shallow Water Surfaces via Local Fractional Korteweg-de Vries Equation, Abstract and Applied Analysis,4(2014), pp.1-10
  11. Yang, X. J., et al., Local Fractional Integral Transforms and Their Applications. New York: Academic Press, 2015.
  12. Tu,G.Z., The Trace Identity, a Powerful Tool for Constructing the Hamiltonian Structure of Integrable Systems, Journal of Mathematical Physics, 30 (1989),pp. 330-338
  13. Zhang, Y.F., et al., Some Evolution Hierarchies Derived from Self-Dual Yang-Mills Equtions, Communications In Theoretical Physics, 56 (2011),5,pp. 856-872

© 2019 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence